# SDR AALA202307252351

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A320*
- Aircraft serial: 6613
- Aircraft time: 26,278 hours, 10,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL CHECK DOOR PRESSURE R3 DOOR. SERVICED R3 DOOR DAMPER PER AMM 52-22-00.
